# SDR FDEA201109274155

- Difficulty date: September 27, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680 S28l/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SKIN ON FRAME 680 BETWEEN   STR 28R AND STR 28L.  DAMAGED SKIN REPAIRED PER EA 7-5330-152457.
